Twitter CEO Elon Musk announced on his social media site Saturday that he had “major side effects” after taking the most recent booster vaccination for Covid.
In a series of four tweets, Musk said he felt like he was “dying” after he received the booster shot and also claimed that his cousin had myocarditis after he took the booster.
“I had major side effects from my second booster shot. Felt like I was dying for several days. Hopefully, no permanent damage, but I dunno.”
“And my cousin, who is young & in peak health, had a serious case of myocarditis. Had to go to the hospital.”
The Centers for Disease Control and Prevention calls myocarditis a “rare risk” that normally happens among young males:
“Data from multiple studies show a rare risk for myocarditis and/or pericarditis following receipt of mRNA COVID-19 vaccines. These rare cases of myocarditis or pericarditis have occurred most frequently in adolescent and young adult males, ages 16 years and older, within 7 days after receiving the second dose of an mRNA COVID-19 vaccine (Pfizer-BioNTech and Moderna).”
Musk’s claims, it should be pointed out, are undercut by the fact that he has called for Dr. Anthony Fauci, former director of the National Institute of Allergy and Infectious Diseases to be put on trial.
Musk was pilloried on social media for that tweet and also got significant pushback to his latest assertions that he nearly died after taking the booster.